# SDR SWAA2025051469472

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N8904L
- Make and model: Boeing 737-8
- Aircraft serial: 68117
- Aircraft time: 5,444 hours, 2,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GAGE INDICATING RED; JUST OUTSIDE GREEN RANGE.<[01] R+R FWD SERVICE DOOR SLIDE PER AMM 25-66-01 CW T/C 825-PRD-01-01-FS
